Strict convexity and C-1,C-alpha regularity of potential functions in optimal transportation under condition A3w

Citation

Chen, S & Wang, X 2016, 'Strict convexity and C-1,C-alpha regularity of potential functions in optimal transportation under condition A3w', Journal of Differential Equations, vol. 260, no. 2, pp. 1954-1974.

Year

2016

ANU Authors

Field of Research

  • Algebra And Number Theory

Updated:  06 December 2022 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers